Alert archive / Puerto Rico / Small Craft Advisories in 2012
Small Craft Advisory 1, NWS JSJ
NWS JSJ issued this small craft advisory at Jan 3, 2012, 2:13 AM CST. It took effect at Jan 3, 2012, 4:00 AM CST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2012, 2:13 AM CST (08:13 UTC)
- In effect from
- Jan 3, 2012, 4:00 AM CST
- Expired
- Jan 4, 2012, 1:00 AM CST
- In force
- 21 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
890 WHCA72 TJSJ 030813 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 413 AM AST TUE JAN 3 2012 ...ROUGH AND HAZARDOUS MARINE CONDITIONS WILL CONTINUE TO PREVAIL ACROSS THE LOCAL WATERS THROUGH AT LEAST TUESDAY EVENING... .A MODERATE TO LOCALLY FRESH TRADE WIND FLOW WILL PREVAIL THROUGH TUESDAY EVENING...MAINTAINING ROUGH AND HAZARDOUS MARINE CONDITIONS. AMZ710-031615- /O.CAN.TJSJ.SC.Y.0149.000000T0000Z-120104T0400Z/ /O.NEW.TJSJ.SC.Y.0001.120103T1000Z-120104T0400Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 413 AM AST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT... SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT AST TONIGHT. * WINDS AND WAVES: WINDS OF UP TO 19 KNOTS AND SEAS OF UP TO 7 FEET ARE EXPECTED THROUGH AT LEAST LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-722-725-732-030915- /O.CAN.TJSJ.SC.Y.0149.000000T0000Z-120103T1000Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 413 AM AST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS ACROSS THESE ZONES ARE BELOW SMALL CRAFT ADVISORY CRITERIA. HOWEVER...SMALL CRAFT SHOULD EXERCISES CAUTION ACROSS THESE ZONES. $$ HTTP://WEATHER.GOV/SANJUAN
4 follow-up statements
502 WHCA72 TJSJ 031418 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1018 AM AST TUE JAN 3 2012 ...ROUGH AND HAZARDOUS MARINE CONDITIONS WILL CONTINUE THROUGH THIS EVENING IN SAN JUAN'S OUTER ATLANTIC WATERS... .A MODERATE TRADE WIND FLOW WILL PREVAIL THROUGH THIS EVENING...MAINTAINING ROUGH AND HAZARDOUS MARINE CONDITIONS. AMZ710-032230- /O.EXT.TJSJ.SC.Y.0001.000000T0000Z-120104T0700Z/ /O.NEW.TJSJ.SC.Y.0002.120104T1900Z-120107T1900Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1018 AM AST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM AST WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO 3 PM AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A NEW SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 3 PM AST SATURDAY. THE CURRENT SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 3 AM AST WEDNESDAY. * WINDS AND WAVES: WINDS OF UP TO 15 KNOTS AND SEAS OF UP TO 7 FEET ARE EXPECTED THROUGH AT LEAST LATE TONIGHT. SWELL FROM THE NORTHWEST WILL INVADE THE OUTER WATERS LATE WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
401 WHCA72 TJSJ 032016 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 416 PM AST TUE JAN 3 2012 ...NORTH NORTHWEST SWELLS ARE EXPECTED TO INVADE THE LOCAL WATERS AS WELL AS ALL PASSAGES LATE WEDNESDAY AFTERNOON... .NORTH NORTHWEST SWELLS ARE EXPECTED TO INVADE THE LOCAL WATERS AND ALL PASSAGES LATE WEDNESDAY AFTERNOON THROUGH AT LEAST SATURDAY. THESE SWELLS WILL RESULT IN ROUGH AND HAZARDOUS MARINE CONDITIONS. AMZ712-741-040430- /O.EXB.TJSJ.SC.Y.0002.120105T0100Z-120106T1900Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- 416 PM AST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM WEDNESDAY TO 3 PM AST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM WEDNESDAY TO 3 PM AST FRIDAY DUE TO SEAS. * WAVES: SEAS OF UP TO 11 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED FROM LATE WEDNESDAY NIGHT THROUGH AT LEAST FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-040430- /O.EXB.TJSJ.SC.Y.0002.120105T0100Z-120106T1300Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 416 PM AST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM WEDNESDAY TO 9 AM AST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM WEDNESDAY TO 9 AM AST FRIDAY DUE TO SEAS. * WAVES: SEAS OF UP TO 11 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED FROM LATE WEDNESDAY NIGHT THROUGH AT LEAST FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-722-725-732-040430- /O.EXB.TJSJ.SC.Y.0002.120105T0700Z-120107T0700Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 416 PM AST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM THURSDAY TO 3 AM AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM THURSDAY TO 3 AM AST SATURDAY DUE TO SEAS. * WAVES: SEAS OF UP TO 10 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED FROM EARLY THURSDAY MORNING THROUGH AT LEAST EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ745-040430- /O.EXB.TJSJ.SC.Y.0002.120105T0700Z-120106T0700Z/ COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 416 PM AST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM THURSDAY TO 3 AM AST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM THURSDAY TO 3 AM AST FRIDAY DUE TO SEAS. * WAVES: SEAS OF UP TO 8 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED FROM EARLY THURSDAY MORNING THROUGH AT LEAST EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-040430- /O.CON.TJSJ.SC.Y.0001.000000T0000Z-120104T0700Z/ /O.CON.TJSJ.SC.Y.0002.120104T1900Z-120107T1900Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 416 PM AST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO 3 PM AST SATURDAY... *WAVES: SEAS OF UP TO 12 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED FROM LATE WEDNESDAY THROUGH AT LEAST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
890 WHCA72 TJSJ 040229 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1029 PM AST TUE JAN 3 2012 ...NORTH NORTHWEST SWELLS ARE EXPECTED TO INVADE THE LOCAL WATERS AS WELL AS ALL PASSAGES LATE WEDNESDAY AFTERNOON... .NORTH NORTHWEST SWELLS ARE EXPECTED TO INVADE THE LOCAL WATERS AND ALL PASSAGES LATE WEDNESDAY AFTERNOON THROUGH AT LEAST SATURDAY. THESE SWELLS WILL RESULT IN ROUGH AND HAZARDOUS MARINE CONDITIONS. AMZ710-041030- /O.CON.TJSJ.SC.Y.0001.000000T0000Z-120104T0700Z/ /O.CON.TJSJ.SC.Y.0002.120104T1900Z-120107T1900Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1029 PM AST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO 3 PM AST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO 3 PM AST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-741-041030- /O.CON.TJSJ.SC.Y.0002.120105T0100Z-120106T1900Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- 1029 PM AST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM WEDNESDAY TO 3 PM AST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM WEDNESDAY TO 3 PM AST FRIDAY. * WAVES: SEAS OF UP TO 11 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED FROM LATE WEDNESDAY NIGHT THROUGH AT LEAST FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-041030- /O.CON.TJSJ.SC.Y.0002.120105T0100Z-120106T1300Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1029 PM AST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM WEDNESDAY TO 9 AM AST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM WEDNESDAY TO 9 AM AST FRIDAY. * WAVES: SEAS OF UP TO 11 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED FROM LATE WEDNESDAY NIGHT THROUGH AT LEAST FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-722-725-732-041030- /O.CON.TJSJ.SC.Y.0002.120105T0700Z-120107T0700Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1029 PM AST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 3 AM AST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 3 AM AST SATURDAY. * WAVES: SEAS OF UP TO 10 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED FROM EARLY THURSDAY MORNING THROUGH AT LEAST EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ745-041030- /O.CON.TJSJ.SC.Y.0002.120105T0700Z-120106T0700Z/ COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 1029 PM AST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 3 AM AST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 3 AM AST FRIDAY. * WAVES: SEAS OF UP TO 8 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED FROM EARLY THURSDAY MORNING THROUGH AT LEAST EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
058 WHCA72 TJSJ 040305 CCA MWWSJU URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 1043 PM AST TUE JAN 3 2012 ...NORTH NORTHWEST SWELLS ARE EXPECTED TO INVADE THE LOCAL WATERS AS WELL AS ALL PASSAGES LATE WEDNESDAY AFTERNOON... .NORTH NORTHWEST SWELLS ARE EXPECTED TO INVADE THE LOCAL WATERS AND ALL PASSAGES LATE WEDNESDAY AFTERNOON THROUGH AT LEAST SATURDAY. THESE SWELLS WILL RESULT IN ROUGH AND HAZARDOUS MARINE CONDITIONS. AMZ710-041100- /O.COR.TJSJ.SC.Y.0001.000000T0000Z-120104T0700Z/ /O.COR.TJSJ.SC.Y.0002.120104T1900Z-120107T1900Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- 1043 PM AST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO 3 PM AST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM AST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO 3 PM AST SATURDAY. * WAVES: SEAS OF UP TO 7 FEET ARE EXPECTED UNTIL LATE TONIGHT. SEAS ARE THEN EXPECTED TO SUBSIDE BRIEFLY BEFORE INCREASING RAPIDLY TO UP TO 12 FEET IN NORTH NORTHWEST SWELLS FROM LATE WEDNESDAY NIGHT THROUGH AT LEAST SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ712-741-041100- /O.CON.TJSJ.SC.Y.0002.120105T0100Z-120106T1900Z/ COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM- MONA PASSAGE SOUTHWARD TO 17N- 1043 PM AST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM WEDNESDAY TO 3 PM AST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM WEDNESDAY TO 3 PM AST FRIDAY. * WAVES: SEAS OF UP TO 11 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED FROM LATE WEDNESDAY NIGHT THROUGH AT LEAST FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ742-041100- /O.CON.TJSJ.SC.Y.0002.120105T0100Z-120106T1300Z/ COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM- 1043 PM AST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM WEDNESDAY TO 9 AM AST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM WEDNESDAY TO 9 AM AST FRIDAY. * WAVES: SEAS OF UP TO 11 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED FROM LATE WEDNESDAY NIGHT THROUGH AT LEAST FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ715-722-725-732-041100- /O.CON.TJSJ.SC.Y.0002.120105T0700Z-120107T0700Z/ COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM- ANEGADA PASSAGE SOUTHWARD TO 17N- COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- 1043 PM AST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 3 AM AST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 3 AM AST SATURDAY. * WAVES: SEAS OF UP TO 10 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED FROM EARLY THURSDAY MORNING THROUGH AT LEAST EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ745-041100- /O.CON.TJSJ.SC.Y.0002.120105T0700Z-120106T0700Z/ COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM- 1043 PM AST TUE JAN 3 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 3 AM AST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 3 AM AST FRIDAY. * WAVES: SEAS OF UP TO 8 FEET IN NORTH NORTHWEST SWELLS ARE EXPECTED FROM EARLY THURSDAY MORNING THROUGH AT LEAST EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jan 2, 7:59 PM CST, 6 hours 14 minutes earlier.
Area forecast discussion, Jan 2, 7:59 PM CST, 6 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 959 PM AST MON JAN 2 2012 .UPDATE...SCATTERED SHOWERS HAVE PERSISTED OVER THE AREA...SOME SHOWERS AFFECTED LAND AREAS BUT MOST OF THE SHOWERS WERE OVER THE WATERS THIS AFTERNOON AND EVENING. SHORT TERM FORECAST WAS SLIGHTLY ADJUSTED TO ACCOUNT FOR THE FACT THAT THE SHOWERS HAVE BEEN OF MODERATE INTENSITY AND THE COVERAGE WILL DECREASE SLIGHTLY BUT SHOWERS WILL STILL BE SCATTERED OVER THE WATERS. OVERNIGHT SCATTERED SHOWERS ARE EXPECTED FOR THE LOCAL AREA JUST LIKE IT HAS BEEN THE CASE THE PAST FEW DAYS. && .AVIATION...PREVAILING VFR CONDITIONS EXPECTED ACROSS THE LOCAL ISLANDS AND AT ALL TAF SITES FOR THE NEXT 24 HOURS. HOWEVER...BRIEF MVFR CONDS DUE TO LOWER CIGS AND PASSING SHOWERS POSSIBLE THROUGH 03/06Z...ESPECIALLY OVER TIST/TISX...TNCM/TKPK AND TJSJ. LLVL WINDS WILL CONTINUE MAINLY FM THE EAST AT 10-15 KTS...EXCEPT LIGHT AND VARIABLE THROUGH 03/12Z FOR TJSJ...TJBQ...TJMZ...TJPS. && .MARINE...THE NEARSHORE WATERS BUOYS ARE SHOWING WAVE HEIGHTS OF 4 TO 5 FEET WHILE THE OUTER BUOY 41043 IS REPORTING WAVE HEIGHTS OF OVER 8 FEET WITH A 10 SECOND PERIOD. THEREFORE THE SMALL CRAFT ADVISORY FOR THE OUTER WATERS REMAINS IN EFFECT. && .PREV DISCUSSION... /ISSUED 214 PM AST MON JAN 2 2012/ SYNOPSIS...A MID TO UPPER LEVEL RIDGE REMAINS AS THE DOMINANT WEATHER FEATURE ACROSS THE LOCAL ISLANDS. A FRONTAL BOUNDARY WILL APPROACH THE LOCAL REGION FROM THE NORTHWEST DURING THE MIDDLE TO THE END OF THE WORK WEEK. DISCUSSION...ISOLATED TO LOCALLY SCATTERED PASSING SHOWERS MOVED ACROSS THE COASTAL WATERS AND AFFECTED PARTS OF THE LOCAL ISLANDS TODAY...BUT NO SIGNIFICANT RAINFALL AMOUNTS WERE MEASURED WITH THIS ACTIVITY. A GENERALLY FAIR WEATHER PATTERN IS EXPECTED TO PREVAIL ACROSS THE LOCAL ISLANDS AS A MID TO UPPER LEVEL RIDGE REMAINS AS THE DOMINANT WEATHER FEATURE. HOWEVER...UNDER THE PREVAILING EASTERLY WIND FLOW EXPECT THE CONTINUED TREND OF PASSING SHOWERS ACROSS THE EAST COASTAL SECTIONS OF THE ISLANDS FROM TIME TO TIME EACH DAY. A FRONTAL BOUNDARY WILL THEN APPROACH THE LOCAL REGION FROM THE NORTHWEST DURING THE MIDDLE TO THE END OF THE WORK WEEK...AT THIS TIME IT IS GENERALLY EXPECTED TO REMAIN NORTH OF THE LOCAL ISLANDS. HOWEVER...CLOUDINESS AND SHALLOW CONVECTION ARE EXPECTED TO REACH PORTIONS OF THE LOCAL ISLANDS. AVIATION...CONTINUE TO EXPECT VFR CONDITIONS ACROSS THE LOCAL ISLANDS AND AT ALL TAF SITES FOR THE NEXT 24 HOURS. HOWEVER... BRIEF MVFR CONDS DUE TO LOWER CIGS AND PASSING SHOWERS WILL REMAIN POSSIBLE THROUGH 03/00Z...ESPECIALLY OVER TIST/TISX...TNCM/TKPK AND TJSJ. LLVL WINDS WILL CONTINUE MAINLY FM THE EAST AT 10-20 KTS BTWN SFC AND 10K FT. MARINE...MARINERS CAN EXPECT TRADE WINDS OF UP TO 20 KNOTS TO CONTINUE TONIGHT ALTHOUGH THEY WILL WEAKEN SOMEWHAT ON TUESDAY AND WEDNESDAY. SEAS OF 4 TO 7 FEET WILL CONTINUE UNTIL SWELLS FROM THE NORTH INCREASE AGAIN BY WEDNESDAY NIGHT AND THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... SJU 72 83 72 81 / 30 40 30 30 STT 73 85 73 84 / 40 40 30 30 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. && 07/25
Hazardous weather outlook, Jan 2, 4:06 AM CST, 22 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 606 AM AST MON JAN 2 2012 AMZ710>745-PRZ001>013-031015- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 606 AM AST MON JAN 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LONG PERIOD SWELLS ARE EXPECTED TO ENTER THE ATLANTIC COASTAL WATERS BY WEDNESDAY NIGHT AND PERSIST THROUGH THE REMAINDER OF THE WEEK. THESE SWELLS WILL CAUSE ROUGH AND HAZARDOUS MARINE CONDITIONS AS WELL AS HIGH SURF ALONG THE NORTHERN EXPOSED COASTLINES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AMZ715-725-VIZ001-002-031015- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 606 AM AST MON JAN 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY LONG PERIOD SWELLS ARE EXPECTED TO ENTER THE ATLANTIC COASTAL WATERS BY WEDNESDAY NIGHT AND PERSIST THROUGH THE REMAINDER OF THE WEEK. THESE SWELLS WILL CAUSE ROUGH AND HAZARDOUS MARINE CONDITIONS AS WELL AS HIGH SURF ALONG THE NORTHERN EXPOSED COASTLINES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 8:18 AM CST | Small Craft Advisory | JSJ | 5 days |
Nearby
Small Craft Advisories in Puerto Rico, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.